Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

TYLENOL Extra Strength Acetaminophen 500 mg Caplets

TYLENOL Extra Strength Acetaminophen 500 mg Caplets

BY TYLENOL

4.6 out of 5 stars
  • 5 Stars78%
  • 4 Stars14%
  • 3 Stars3%
  • 2 Stars3%
  • 1 Star3%
4.61 / 5 based on 36 Reviews

Description

Strength to last 12 hoursMade in Germany Do not take more than directed The smallest effective dose should be used Drink a full glass of water with each dose Adults and children 12 years and older: Take 1 caplet every 8 to 12 hours while symptoms last For the first dose you may take 2 caplets within the first hour Do not exceed 2 caplets in any 8- to 12-hour period Do not exceed 3 caplets in a 24-hour period Children under 12 years: Ask a doctorOther Information: Each caplet contains: Sodium 20 mg Store at 20-25°C (68-77°F). Avoid high humidity and excessive heat above 40°C (104°F)© 2010 Bayer HealthCare LLC

Capsule-Shaped Tablets; Do not exceed 2 caplets in any 8- to 12-hour period; Do not exceed 3 caplets in a 24-hour period; Each tablet contains: sodium 20 mg; For the first dose you may take 2 caplets within the first hour; Naproxen Sodium Tablets, 220 mg (NSAID); Store at 20-25°C (68-77°F). Avoid high humidity and excessive heat above 40°C (104°F); Take 1 caplet every 8 to 12 hours while symptoms last

see more...

Top Questions No one has asked a question yet! Be the first!

TYLENOL Extra Strength Acetaminophen 500 mg Caplets
TYLENOL Extra Strength Acetaminophen 500 mg Caplets
Reviews (36)
Q&A (0)
REVIEWS
Halen R.
56 reviews
Unlike Advil which lasts for an exceptional amount of time, this product wears off very quickly. Although the capsule is small and compact, it still doesn’t satisfy my pain.
Delcenia P.
76 reviews
Aleve is an excellent pain reliever. I recommend it for its cost effectiveness and ability to alleviate the pain. It meets my expectations without noticed side effects. It works  great to help menstrual symptoms. Overall, this product comes highly recommended 
These pills are really good for a headache I have headaches very often and after I talk to you like all of my headaches and wanna wait it’s really good with your menstrual cycle like when you get stomach pains it takes everything all week so whoever needs a really good pill you guys should take
Anndria N.
231 reviews
I use this for menstral cramps, headaches, tooth pain. Sometimes it works but I have had cases where it didn’t do anything which is disappointing sometimes. But for the most part it’s pretty good. Acetaminophen is acetaminophen regardless of who makes it
Abraham M.
Oklahoma City
187 reviews
I find myself with headaches of pain frequently throughout the year but Aleave has never been able to solve that fore me. Similar to Advil, but it works a lot slower. I would buy again but I know it won’t do for me the same as competition
Alma R.
Mesa, AZ
30 reviews
I suffer from pretty awful headaches and this make them disappear every time. I love how it’s only 1-2 pills and within 30 minutes I can tell that my headache is fading. This is a holy grail in my medicine cabinet.
Olivia P.
62 reviews
Thankfully I’m one of the kinds of people who only has to take two of these for it to work. Works just as well as any other over the counter pain reliever. Works well for me, and it seems to work okay for others
juliette a.
135 reviews
Tylenol is the best! Since right now I can only take Tylenol, I take it whenever I have headaches, body aches, or even stomach aches. I always keep some in my house, and in my purse. It always gets the job done
Danielle N.
Seymour, TN
69 reviews
Aleve helps me better than any other pain relievers on the shelf. Helps with backache and headaches in just a few minutes. Recommend these to anyone! They are truly what I turn to at any moment when needed.
Victoria C.
Nazareth
68 reviews
This product helps a lot with headaches especially and I get headaches frequently so I use it frequently. It is quite affordable and not too pricey. I bought it from my local CVS and am satisfied overall.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
TYLENOL Extra Strength Acetaminophen 500 mg Caplets
Walgreens

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.